ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
FX-410775 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: silicone migration, anxiety, inflammation/irritation, pain, depression.
Event or Problem Description
Patient representative reported via legal documentation left side "increased risk of bia-alcl, emotional distress including fear and anxiety related to cancer, accumulation of foreign and adulterated silicone particles in their bodies, including the resulting inflammation, cellular damage, and subcellular damage, past and future medical expenses, lost wages, physical and emotional pain, suffering, loss of enjoyment of life, disfigurement, explant surgery and/or reconstruction surgery".Device has been explanted.